# SDR C2XA08IA094

- Difficulty date: March 30, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145EP
- Aircraft serial: 145054
- Aircraft time: 20,884 hours, 19,500 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 14537011006
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2695, DURING PREFLIGHT INSPECTION, THE CREW REPORTED CRACKS AT THE SPOILER HINGE POINTS.  MAINTENANCE INSPECTED THE AIRCRAFT, AND DETERMINED THAT ONLY THE RIGHT HAND UPPER CENTER HINGE CUTOUT TO HAVE AN 18MM CRACK.  THE CRACK WAS PLACED ON DMI FOR 500 FLIGHT CYCLES WITH RE-INSPECTIONS AT EVERY 50FC FOR PROPAGATION, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  SDR FILED OPEN PENDING FINAL REPAIR.
